# SDR MEX2003145

- Difficulty date: April 27, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Out Of Adjust
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF THE SLAT LIGHT DISAGREE TURN ON WITH 13 DEGREES OF ADJUSTMENT ON SLATS, DISAGREE LIGHT TURN ON BEFORE V1.  THE FLAP/SLAT BAR AND POSITION WERE ADJUSTED IAW MM.
